# SDR 06FDEA00039

- Difficulty date: January 5, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727-200
- Aircraft serial: 20867
- Aircraft time: 54,698 hours, 45,072 cycles
- Engine: Pwa JT8D15
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: Unknown
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT NR 2 KRUGER FLAP WAS ACCOMPLISHED IAW SRM 57-  50-3, FIG. 3, BASED ON AN EXTERNAL VISUAL EVALUATION CONSISTS OF LOCATION, TYPE,   SHAPE, SIZE, MATERIAL THICKNESS AND TYPE, FASTENER NUMBER AND SPACING, GENERAL   WORKMANSHIP, REPAIR IS CLASSIFIED AS MAJOR.
